# SDR SWAA2022011760593

- Difficulty date: January 11, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 58,938 hours, 34,840 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK I/B OF RIB 22; UPPER AFT STRINGER IS CRACKED AT THE LAST FASTENER.  SUMMARY EA 22-157-00120 HAS BEEN APPROVED AND ACTIVATED.  ADDED AS A SUBTASK TO FAULT TTG8Q00A8219.
